# SDR SWAA2015062541129

- Difficulty date: June 2, 2015
- Submitted: June 25, 2015
- Operation: Air carrier
- Aircraft: N514SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25153
- Aircraft time: 71,497 hours, 67,735 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Part number: 6549456
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 2 FLAP TRACK SUPPORT FITTING CRACKED.  REPAIRED FITTING IAW EA.
